# SDR ASAA2020082753088

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,361 hours, 8,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATED.  GROUNDED - YES.  ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE B737-900 AMM 21-61-00, GRD VERIFICATION SUCCESSFUL.  OPS CHECK NORMAL.
